I Used To Feel On Top Of The World Taking 25mcg But Not So Much Anymore. Why Is This

3 Replies Updated



Conversation Starter

A N D R E A Says:


P L E A S E H E L P! I have been taking 25mcg Synthroid and noticed immediately increase in energy, back to normal appetite, very clear headed and the depression CEASED. However, I gained 11 lbs within two weeks (WHOA) and was prescribed adepex. I took a Synthroid (on empty stomach like always), hours later I took two prescribed water pills and the Adepex. I continued to take only the synthroid and adepex and one week later I lost 8lbs BUT I NO LONGER FEEL THE EFFECT OF THE SYNTHROID!!! I stopped taking the adepex for one week and I STILL DO NOT FEEL THE GREAT EFFECTS I USED TO FEEL FROM SYNTHROID. Should I double my dosage?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Roy Says:

Hi Andrea - I wouldn't change your dosage of Synthroid without working with your doctor first. Also, Adipex is a pretty strong drug, so who knows how it interacted with your original medication (even though the two drugs can technically be taken together). If it's been a week since you stopped the Adipex then I'd say there are a couple possibilities.

(1) The Adipex changed how your body responds to the Synthroid. I would imagine it can go back to normal if you stay off it.

(2) Your body has built up a tolerance to the Synthroid and you may need your doctor to adjust your dose.

I myself am not a doctor, but I do hope this info helps. What I'd say for sure though is that you should meet again with your MD to get their feedback and also make sure that your blood pressure and everything is okay, and to also see if you can safely up your dosage.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
A N D R E A Says:

T H A N K Y O U for your response. I will take your advice and contact my physician in the morning. I did double the prescription today and my pressure is sky high. I'm paranoid that I have messed my system up and the syndroid will never work again. I have been beating my self up all week. Take care and thanks again!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Roy Says:

No worries, you're welcome! I don't think your body would be permanently messed up, it's just a matter of getting it back on track. You will probably find that the Synthroid will work again once your doc helps you with any necessary adjustments.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

why do i feel feverish after taking stilonox and how long does it take to get off these
I've been taking Stilonox for a couple of weeks then i started aching all over like I have the flu. I have a regular... 2 replies
I Have A History Of Asthma And Used Tedral In The Past But Can Never Find It Anymore
As stated above i have a history of Asthma and was given tedral as a child but am unable to find this product anymore. C... 32 replies
Been on subs 3 yrs, they seem not to wrk anymore. Haven't has 1 in 5 days and I have surgery this mornin
I've been on suboxone 2/8 mg f2 a day. I haven't taken a suboxone in 6 days. Souls I be able to feel it? I'm... 1 reply
Why is my Wellbutrin suddenly making me feel out of it? Could something be wrong with the release mechanism?
I've been taking generic Wellbutrin XL , made by Par pharmaceuticals, for the past months. Has always worked great, ... 16 replies
Please Lemme Know What Medication Is Advisable For This Problem As I Feel Pain In The Bottom Part Of My Body Both Legs Was Also Suggested To T
please lemme know what medication is advisable for this problem as i feel pain in the bottom part of my body in my both ... 3 replies
How Long After Taking Subutex Until I Can Feel The Effects Of Lortab
I took half a subutex at 11am this morning and have to work a 10hr overnight shift. I need to know when I can take my lo... 3 replies
Why am I not able to fill my tramadol and hydrocodone together anymore?
Hi, I have been taking 100mg tramadol and hydrocodone 10-325mg for 6years together for chronic pain. I recently tried to... 21 replies
Sir I Am Taking Drugs As Afim But Want To Leave It Cant Because If Dont Take Then Have A Pain In My Whole Body And Feel Like Tiredness
SIR I AM USING DRUGS AND I WANT TO GET RID OF IT BUT CAN`T BECAUSE IF I DONT TAKE I FEEL LIKE TIREDNESS AND MY WHOLE BOD... 7 replies
Lyrica, Topamax, and Meloxicam-is anyone taking this combo?
I have been on Topamax (Topiramate) for a couple of years for migraines-200mgs twice a day. It makes a HUGE difference f... 8 replies
Round Pill With Ip On Top And 46 Below One Side Nothing The Other What Is It Called Used For Millagram
The pill is round, not scored, back side has no inscription/blank, and the front side of pill, although not scored appea... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 May 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA